# SDR IPXA2025111975189

- Difficulty date: October 21, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 39,135 hours, 26,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO CEILING AREA AT STA. 1720 HAS 8EA NUTPLATES WITH CORROSION .  INSTALLED NUTPLATE ASSY AT BULK CARGO CEILING AREA AT STA. 1720 PER DWG 146N5693 IAW B757-200PF SRM 51-40-02-OG-0.
